| Model Number |
MTA3U0 |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported that after an intraocular lens (iol) implant procedure, surgeon realized the haptic was bend and broken.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
The lens was returned anterior surface up in the lens case.Surgical solution was not observed on the lens.No haptic damage observed.The lens showed no sign of use.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.No problem was found with the returned lens.The haptics were not damaged.The lens had no signs of use.The manufacturer internal reference number is: (b)(4).